# SDR AALA20161101023

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 5,244 hours, 2,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 DOOR DAMPER CYLINDER PRESSURE LOW.  SERVICED DAMPER CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
